# SDR DXTA200702417

- Difficulty date: August 22, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 9,410 hours, 5,966 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 671847711
- Part serial: 0204
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 9,410 hours, 5,966 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

RED CAS MESSAGE " CABIN ALTITUDE"  ILLUMINATED AT CRUISE ALTITUDE. PERFORMED CHECKLIST AND LANDED WITHOUT INCIDENT. PAX OXY MASK WERE DROPPED IN MANUAL MODE. REMOVED AND REPLACED CABIN ALTITUDE MODULES IAW CE750 MM. CHAPTER 45-45-03.  OPERATIONAL CHECK GOOD.
